# SDR QXEA200602829

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 13,038 hours, 13,142 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209082
- Condition: Malfunctioned
- Location: Duct Leak
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT NR 2304: ON DESCENT, NR 1 BLEED HOT CAUTION ILLUMINATED.  AS PER E/A CHECKLIST, TURNED NR 1 BLEED OFF.  LIGHT REMAINED ILLUMINATED FOR REMAINDER OF FLIGHT.  MAINTENANCE C/W Q400 FIM TASK 36-10-00-810-809.  REMOVED AND REPLACED L DUCT LEAK SWITCH IAW Q400 AMM TASK 36-11-21-000-801 AND 36-11-21-400-801.  OPS TEST OF THE BLEED AIR SYSTEM CHECKED GOOD.  INTERROGATED CDS WITH NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
